| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-885X (print)       ISSN 1314-7552 (online)

Anderson D. S. Campelo, Valcir J. C. Farias, Heliton R. Tavares, Marcus P. da C. da Rocha
      Self-organizing maps and entropy applied to data analysis of functional magnetic resonance images
      Applied Mathematical Sciences, Vol. 8, 2014, no. 100, 4953-4969

Copyright © 2014 Anderson D. S. Campelo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Indexing and abstracting | Author guidelines | Open access